# SDR AALA202203250092

- Difficulty date: March 22, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N824AN
- Make and model: Boeing 787-9
- Aircraft serial: 40643
- Aircraft time: 20,502 hours, 2,318 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 1L DOOR STICKS. LUBRICATED DOOR HINGE, OPS CHECKS NORMAL.
